MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812220
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with acute coronary syndrome and underwent percutaneous coronary intervention.The target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery (lad).A 2.25 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, when placing the device in the lad, the stent slipped off the balloon proximal to the lesion.Subsequently, the dislodged stent was inflated and deployed in place.Another stent was advanced to treat the lesion but failed to cross.The physician decided to advance a non-boston scientific stent and was deployed successfully.No patient complications were reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with acute coronary syndrome and underwent percutaneous coronary intervention.The target lesion was located in the mildly tortuous and moderately calcified left anterior descending artery (lad).A 2.25 x 12mm synergy xd drug-eluting stent was advanced for treatment.However, when placing the device in the lad, the stent slipped off the balloon proximal to the lesion.Subsequently, the dislodged stent was inflated and deployed in place.Another stent was advanced to treat the lesion but failed to cross.The physician decided to advance a non-boston scientific stent and was deployed successfully.No patient complications were reported.It was further reported that the 2.25 x 12mm synergy xd drug-eluting stent was initially unable to cross the lesion.There was no pre-dilatation done in the circumflex or obtuse marginal (om).It appeared calcified ostial circumflex but still going to stent the obtuse marginal 1 (om1).The stent crossed the circumflex into om1 but could not cross initially with synergy stent over non-boston scientific wire.When pulling the stent back, it came off the balloon of the stent delivery system in proximal circumflex.The physician then used a small 1.5 emerge push balloon catheter to inflate the undeployed stent in the proximal lesion of the om1 and used a bigger balloon to then open the stent.
 
Additional Manufacturer Narrative
B5.Describe event or problem- updated.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16246802
Report Number2124215-2023-02044
Device Sequence Number6605693
Product Code NIQ
UDI-Device Identifier08714729980711
UDI-Public08714729980711
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model NumberH7493941812220
Device Lot Number0030066427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown